# SDR CA140904009

- Difficulty date: September 4, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp AS355N
- Aircraft time: 4,480 hours
- Engine: Tmeca ARRIUS1A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Part number: 355A530500159
- Condition: Worn
- Location: Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 144 MONTH INSPECTION, LT ENGINE OIL LINE WAS FOUND WORN ALMOST THROUGH AT FIREWALL CLOSEOUT.  GROMMETS ARE PROVIDED IN THE AREA FOR PROTECTION, BUT WERE NOT SUFFICIENT IN PROTECTING THE ALUMINUM LINE.  IF NOT CORRECTED, ENTIRE LOSS OF LT ENGINE OIL WOULD OCCUR.
